Regular hexagons in normed spaces and a theorem of Walter Benz.
Aequationes mathematicae, Tome 45 (1993) no. 2-3, pp. 163-166
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1993__45_2-3_137518,
author = {Detlef Laugwitz},
title = {Regular hexagons in normed spaces and a theorem of {Walter} {Benz.}},
journal = {Aequationes mathematicae},
pages = {163--166},
year = {1993},
volume = {45},
number = {2-3},
zbl = {0785.46014},
url = {http://geodesic.mathdoc.fr/item/AM2_1993__45_2-3_137518/}
}
Detlef Laugwitz. Regular hexagons in normed spaces and a theorem of Walter Benz.. Aequationes mathematicae, Tome 45 (1993) no. 2-3, pp. 163-166. http://geodesic.mathdoc.fr/item/AM2_1993__45_2-3_137518/